MAUDE Adverse Event Report: EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ

EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ
Catalog Number 105-7041-000
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 05/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced burns, sores, and crusting on the leg following a leg vein treatment using elite iq.(b)(6) clinical reviewed the event and determined it was due to user error.(b)(6) clinical affirms, "provider used aggressive settings that in my assessment led to the adverse reaction.The provider used 15ms and 135j/cm2.The clinical reference guide (crg) recommendations are 50-10ms and 120-180.The provider should have used test spots starting at less then aggressive 50ms and 120j/cm2.The site did not give me all the details after numerous attempts, however still aggressive settings leading to response." crg instructs, "immediately following treatment, the area may appear flushed and warm, but there should be no bruising.Larger veins may require a longer pulse duration and a larger spot size to increase depth of penetration." crg also warns, "treating with excessive energy levels can result in adverse effects, such as abnormal pigmentation and scarring." on (b)(6) 2025, (b)(6) medical director was consulted for feedback regarding information and photos provided by site.(b)(6) medical director declares, "i see evidence of full thickness tissue loss from a burn.I agree with the thought that the parameters were too strong.I recommend that the necrotic tissue be debrided and the tissue cared for by someone familiar with burn care.I would expect the tissue to need 3-4 weeks to fill in and heal by secondary intention, but the necrosis needs to be removed to help that process.I would expect permanent scars to be a result.Once fully epithelialized, i recommend scar care.This could involve massage and silicone gel treatment.Also, microneedling or non-ablative fractional laser treatments done in series could be beneficial in helping reorganize and mature the scar." a service evaluation is not needed since user error was involved and there is no indication of a device malfunction.Due to patient experiencing full thickness tissue loss from a burn, this is considered a serious injury and therefore reportable.

Brand Name
ELITE IQ
Common Device Name
ELITE IQ
Manufacturer (Section D)
EL. EN. ELECTRONIC ENGINEERING SPA
via baldanzese 17
calenzano 50041
IT  50041
MDR Report Key22387351
Report Number1222993-2025-00014
Device Sequence Number15623225
Product Code GEX
UDI-Device Identifier08057017760450
UDI-Public(01)08057017760450(11)220114
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2025
Report Date (Section F) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number105-7041-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/30/2025
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/01/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA07/02/2025